Some remarks on almost periodic transformations

P. Erdős, A. H. Stone

Research output: Contribution to journalArticle

18 Citations (Scopus)
Original languageEnglish
Pages (from-to)126-130
Number of pages5
JournalBulletin of the American Mathematical Society
Volume51
Issue number2
DOIs
Publication statusPublished - 1945

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Some remarks on almost periodic transformations. / Erdős, P.; Stone, A. H.

In: Bulletin of the American Mathematical Society, Vol. 51, No. 2, 1945, p. 126-130.

Research output: Contribution to journalArticle

@article{9c954d86034c4781b04cb1676e9039dc,
title = "Some remarks on almost periodic transformations",
author = "P. Erdős and Stone, {A. H.}",
year = "1945",
doi = "10.1090/S0002-9904-1945-08289-5",
language = "English",
volume = "51",
pages = "126--130",
journal = "Bulletin of the American Mathematical Society",
issn = "0273-0979",
publisher = "American Mathematical Society",
number = "2",

}

TY - JOUR

T1 - Some remarks on almost periodic transformations

AU - Erdős, P.

AU - Stone, A. H.

PY - 1945

Y1 - 1945

UR - http://www.scopus.com/inward/record.url?scp=0001540361&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0001540361&partnerID=8YFLogxK

U2 - 10.1090/S0002-9904-1945-08289-5

DO - 10.1090/S0002-9904-1945-08289-5

M3 - Article

AN - SCOPUS:0001540361

VL - 51

SP - 126

EP - 130

JO - Bulletin of the American Mathematical Society

JF - Bulletin of the American Mathematical Society

SN - 0273-0979

IS - 2

ER -